# SDR PIDA06006

- Difficulty date: January 12, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,131 hours, 27,125 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER WILL NOT ENGAGE.  PLACED ON MEL 22-3-B.  01/16/2006:  REPLACED YAW DAMPER CONTROL UNIT.  SYSTEM TESTS OK PER MM 22-12-01.
